Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6461
Title: Oscillations of n-th order functional-differential equations with perturbations
Authors: Chen, Lu San
Yeh, Cheh Chih
Issue Date: 1979
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Lu San Chen, Cheh Chih Yeh, "Oscillations of n-th order functional-differential equations with perturbations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 83-90.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
11 (1979)
Abstract: Di recente, si è riscontrato un crescente interesse per lo studio dì equazioni differenziali di ordine n in cui figura l'operatore differenziale di ordine n \[ L_{0}x(t)=x(t),L_{i}x(t)=\frac{1}{r_{i}(t)}\frac{d}{dt}L_{i-1}x(t),\quad1\leq i\leq n, \] \[ r_{n}(t)=1, \] che dà luogo a termini smorzati. In questo lavoro, vengono studiati criteri oscillatori per le soluzioni limitate di equazioni funzionali di ordine n, con argomenti devianti di tipo generale, aventi la forma \[ (E)\quad\quad\quad L_{0}x(t)+H(t,x\left[g_{1}(t)\right]),\quad n\quad\quad\textrm{even} \] e vengono date condizioni sufficienti per H e Q, tali da assicurare che tutte le soluzioni limitate di (E) siano oscillatorie.
Recently, there is an increasing interest in studying the n-th arder differential equatìons involving the so called n-th arder r-derivative of x \[ L_{0}x(t)=x(t),L_{i}x(t)=\frac{1}{r_{i}(t)}\frac{d}{dt}L_{i-1}x(t),\quad1\leq i\leq n, \] \[ r_{n}(t)=1, \] which causes damped terms. Here, are studied the oscillatory criteria of bounded solutions of n-th order functional differential equations with general deviating arguments of the form \[ (E)\quad\quad\quad L_{0}x(t)+H(t,x\left[g_{1}(t)\right]),\quad n\quad\quad\textrm{even} \] and are given the sufficient conditions on H and Q, wich guarantee that all bounded solutions of (E) are oscillatory.
URI: http://hdl.handle.net/10077/6461
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.11 (1979)

Files in This Item:
File Description SizeFormat 
ChenYehRendMat11.pdf410.03 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

446
checked on Feb 20, 2018

Download(s)

519
checked on Feb 20, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.